MathSciNet Relay Station
MathSciNet bibliographic data
MR1317032 (96i:32024) 32H10
Boas, Harold P. The Lu Qi-Keng conjecture fails generically. Proc. Amer. Math. Soc. 124 (1996), no. 7, 2021–2027.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement